# SDR UPS97222216

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing Support
- Part number: 651620610
- Condition: Cracked
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NOTED CRACK INDICATION ON RT MLG FWD TRUNNION BEARING SUPPORT.  REMOVED AND REPLACED RT MLG FWD TRUNNION BEARING SUPPORT IAW M/M 32-11-51.
